# SDR CALA0200310

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 7075T6063C
- Condition: Chafed
- Location: Fs1401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STATION 1401 AT LONGERON 21 R FRAME HAS DEEP CHAFE. BLENDED DAMAGE AND INSTALLED REPAIR PER SRM 51-30-2, 51-30-5, AND 53-03 FIG 4.
